MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BANDAGE, ADHESIVE, WTRPRF, 1"X3", ST

Medline Industries, LP MEDLINE; BANDAGE, ADHESIVE, WTRPRF, 1"X3", ST
Catalog Number NON25670Z
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the band aids are not waterproof as they say on the box.
 
Additional Manufacturer Narrative
The customer called and stated that the band aids are not waterproof as they say on the box; the bandage was applied to the ankle, and no allergic reaction or skin irritation was reported.At this time no sample has been received for this complaint, and without a physical sample or picture, the ability to investigate the issue thoroughly and establish a root cause for the reported defect is limited; analysis of the past two years of complaint data determined that there were 2 other unconfirmed incidents with this product regarding this issue, neither associated with the complaint lot number, and this is not a trending matter.Due to this, the complaint was not confirmed, and the cause was listed as sample required to determine cause.A closing response has been disclosed, the divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending, and if samples are received at a later date, the concern will be investigated further and action will be taken at that time if determined required.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BANDAGE, ADHESIVE, WTRPRF, 1"X3", ST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50949365
Report Number1417592-2026-54734
Device Sequence Number10451699
Product Code KGX
UDI-Device Identifier00888277367183
UDI-Public00888277367183
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON25670Z
Device Lot Number20071
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown